# SDR USAA2014020300033

- Difficulty date: February 1, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 62,378 hours, 22,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 141N83241
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 FILIFORM CORROSION ON FWD CABIN R1 DOOR SILL HAT FITTING AT BS 350, RBL 65.  REPLACED R1 DOOR SILL HAT FITTING AT BS 350, RBL 65 IAW SRM 51-10-02-0G, 53-00-51-1A, 51-40-02-0G & 51-30-01.
